On Singular Perturbation Problems with Robin Boundary Condition
Publication in refereed journal


Full Text

Times Cited
Web of Science11WOS source URL (as at 26/10/2020) Click here for the latest count

Other information
AbstractWe consider the following singularly perturbed elliptic problem
All Author(s) ListBerestycki H, Wei JC
Journal nameANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE
Detailed descriptionSerie V..
Year2003
Month1
Day1
Volume Number2
Issue Number1
PublisherSCUOLA NORMALE SUPERIORE
Pages199 - 230
ISSN0391-173X
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-27-10 at 01:52